# SDR FDEA202104121190

- Difficulty date: April 12, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AYB71131
- Condition: Cracked
- Location: Bs 1366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL  STIFFNER AYB7113-1 IS CRACKED AT STA 1366, X-28. AT AUX TANK BLADDER DOOR   BULKHEAD. 0000721523 : COLON, LUIS R - 06-MAY-2021 21:09  INSTALLED NEW AYB7113-1 STIFFENER REF DAC DWG AYB7080    MAJOR REPAIR
